# SDR JJBA20221107003

- Difficulty date: October 24, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,246 hours, 29,024 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RAD ALT #2 ANTENNA BASE DOUBLER BTW FR68-69 AND BTW STR 21L-21R IN RF1 AREA. AT RAD ALT #2, AFTER INVESTIGATION INNER AND EXTERNAL DOUBLER CORROSION FOUND OUT OF LIMIT AND SKIN CRACKED AROUND FASTENERS. DOUBLER AND FILLER FOR #2 ANTENNA FABRICATED. INNER AND EXTERNAL DOUBLER BTW FR 68-69 AND STR 21L-21R REPALCED. RADIO ALT #2 ANTENNA BASE DOUBLER BTW FR 68-69 BTW STR 21L-21R REPLACED. SKIN AT RADIO ALT #2 ANTENNA REPAIRED
